# SDR DL76S040114

- Difficulty date: January 29, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 50,895 hours, 24,233 cycles
- Engine: Ge CF680A2
- Engine time: 46,890 hours, 22,089 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cap
- Part number: 313T1100107
- Condition: Missing
- Location: Nr 2 Eng Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR ENGINE PYLON DEPARTED AIRCRAFT.  UNDER INVESTIGATION.
